# SDR SWAA2025091104351

- Difficulty date: August 13, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS727D+6' RBL11.5 WL156.   EVALUATED CORROSION ON AFT CARGO BAY FLOOR STRAP BS 727D+6 RBL 11.5 WL 156; FOUND TO BE OUT OF LIMITS; RECEIVED NEW STRAP AND APPLIED ENAMEL; ALL PER SRM 51-10-02-0G-0; AND MM 51-21-73-370-804.
